Migraleve Yellow - 24 Tablets

£8.29
24 | £0.35 per 1
2501740

For continued relief from migraine. Each tablet contains Paracetamol DC 96% 520mg equivalent to paracetamol 500mg, Codeine phosphate 8mg.See details below, always read the label.

Suitable for: Adults and children 12 years and over.
Active ingredients: Codeine Phosphate 8mg, Paracetamol DC 96% 520mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 32 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Migraleve yellow is for the use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than 4 hours after taking other painkillers.

This pack contains Migraleve yellow tablets which provide relief for continuing migraine symptoms. They should be taken 4 hours after the first dose of Migraleve pink tablets.

Always start with Migraleve pink tablets which are available separately - ask your Pharmacist for information.

Suitable for

Adults and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Dose for adults:

  • 2 Migraleve Yellow tablets to be swallowed, 4 hours after first taking Migraleve pink tablets.
  • The dose of 2 yellow tablets can be repeated 4 hourly, as necessary.
  • Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.

Dose for children 12 -14 years of age:

  • 1 Migraleve Yellow tablet to be swallowed, 4 hours after first taking the Migraleve Pink tablet.
  • The dose of 1 yellow tablet can be repeated 4 hourly, as necessary.
  • Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

Do not give to children under 12 years of age.

Do not exceed the stated dose.

Tablets are sealed within individual pockets.Check before use that pockets are not damaged.

Hazards and Cautions

Before using this medicine:

Do not exceed the stated dose.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Contains Paracetamol

If you need to take this medicine for more than three days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor.

If symptoms persist, consult your doctor.


Storage:

There are no special storage instructions for this medicine.

Keep out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Codeine Phosphate 8mg, Paracetamol DC 96% 520mg

Ingredients

Active Ingredients: Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg), Codeine Phosphate 8mg.

Also contains: E104, E171 & E172.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.